# SDR ASAA0680954

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99366395
- Condition: Delaminated
- Location: Bs 886-946
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DELAMINATED.  REPLACED PANEL PER SRM 53-05 AND ASA DWG S4932106.
